MathSciNet Relay Station
MathSciNet bibliographic data
MR2180879 (2006h:12005) 12E15 (43A07)
Elek, Gábor The amenability and non-amenability of skew fields. Proc. Amer. Math. Soc. 134 (2006), no. 3, 637–644 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement